# SDR ZW0A0304401

- Difficulty date: April 15, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 30,894 hours, 15,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT SMOKE IN CABIN DUE TO OVERSERVICE OF AIR CONDITIONING PRESSURIZATION LT ACM.  REPLACED LT ACM PER MM 21-51-01 AND COMPLETED MD9-49-06.  CHECK-C 9-11-02 STL.
